Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LiveTieDye

coming off birthcontrol

Recommended Posts

So i was on loestrin for 9 months, and recently came off of it on june 7th. *knocking on wood* i dont know where this dreaded breakout is. I heard all these stories about how peoples faces exploded with cysts..idk didnt happen to me. Maybe im lucky, or maybe it takes more time. I will be going on accutane in about like 15 days or less(i have to check for exact days) but i had like three big pimples from my period and then i stopped and nothing really happened. I do have one little active on my forehead but its like sooo minor. Maybe my acne is a little bit more controlled now because of my healthy eating, supplements, and being on epiduo for 6 months. But still i am going on accutane because my acne is scarring my skin pretty noticeably, and even when i put makeup on it doesnt look good because i have little indents around my mouth and cheeks..its very sad and annoying. But yeah i was wondering if this has happened to anyone else with birth control??

Share this post


Link to post
Share on other sites
So i was on loestrin for 9 months, and recently came off of it on june 7th. *knocking on wood* i dont know where this dreaded breakout is. I heard all these stories about how peoples faces exploded with cysts..idk didnt happen to me. Maybe im lucky, or maybe it takes more time. I will be going on accutane in about like 15 days or less(i have to check for exact days) but i had like three big pimples from my period and then i stopped and nothing really happened. I do have one little active on my forehead but its like sooo minor. Maybe my acne is a little bit more controlled now because of my healthy eating, supplements, and being on epiduo for 6 months. But still i am going on accutane because my acne is scarring my skin pretty noticeably, and even when i put makeup on it doesnt look good because i have little indents around my mouth and cheeks..its very sad and annoying. But yeah i was wondering if this has happened to anyone else with birth control??

I didn't get my post-birth control breakout for 4-5 months after I took my last pill. A lot of people on here had similar experiences. It seems like it took a number of months before the post bc acne came. Also, being that you were only on it for 9 months I imagine yours wont be nearly as bad as those of us who were on it for years.

Edited by GreenEyes33

Share this post


Link to post
Share on other sites

Oh yeahh...that would make sense. Do you know how long it takes for all those hormones to get out of your system? because I know the estrogen is stored in fat cells and I really want my hips to slim down a little because thats where all the weight went from being on the pill.

Share this post


Link to post
Share on other sites

Mine did come back worse or anything. I just started breaking out in weird places on my jawline and chin about 6 months after the getting off yaz. It will be okay! I think you'll be fine!

Share this post


Link to post
Share on other sites

It took my acne 3 months to come back after stopping Yaz. I don't think a month and a half is enough time for it to come back, assuming it will. I wouldn't worry about it if you're about to take accutane, though. Or wait, you need to be on the BCP when taking accutane anyway, right?

Share this post


Link to post
Share on other sites

You should have just stayed on the birth control. You're going to need to take it when you take Accutane since you are required to have 2 forms of birth control to take Accutane. My 2 forms of BC were the pill and a condom. That's what they ask when you go to answer your iPledge comprehension questions on the website before you are allowed to go pick up your prescription.

Share this post


Link to post
Share on other sites
You should have just stayed on the birth control. You're going to need to take it when you take Accutane since you are required to have 2 forms of birth control to take Accutane. My 2 forms of BC were the pill and a condom. That's what they ask when you go to answer your iPledge comprehension questions on the website before you are allowed to go pick up your prescription.

Yes but I am only 15, and I am not sexually active and in my religion I believe not to have sex until marriage. So therefore I chose abstinence. Birth control made me depressed and fat, and frankly, that's not worth it to have sex lol.

Share this post


Link to post
Share on other sites
You should have just stayed on the birth control. You're going to need to take it when you take Accutane since you are required to have 2 forms of birth control to take Accutane. My 2 forms of BC were the pill and a condom. That's what they ask when you go to answer your iPledge comprehension questions on the website before you are allowed to go pick up your prescription.

Yes but I am only 15, and I am not sexually active and in my religion I believe not to have sex until marriage. So therefore I chose abstinence. Birth control made me depressed and fat, and frankly, that's not worth it to have sex lol.

Abstinence is an option on iPledge? Shoot, I should have chosen that since I don't even carry condoms around.

Share this post


Link to post
Share on other sites
You should have just stayed on the birth control. You're going to need to take it when you take Accutane since you are required to have 2 forms of birth control to take Accutane. My 2 forms of BC were the pill and a condom. That's what they ask when you go to answer your iPledge comprehension questions on the website before you are allowed to go pick up your prescription.

Yes but I am only 15, and I am not sexually active and in my religion I believe not to have sex until marriage. So therefore I chose abstinence. Birth control made me depressed and fat, and frankly, that's not worth it to have sex lol.

Abstinence is an option on iPledge? Shoot, I should have chosen that since I don't even carry condoms around.

Haha yeah, my derm was knew I went off bc before I even was thinking about accutane. So she said I could choose abstinence and a condom. So i did that! Tomorrow I am picking up my first dose! Im super scared, and idk what dosage she has me on, she said she'd range from 10mg to 30mg. I really dont want my eyesight or my hair or my bones to be messed up from this medication or develop Crohn's disease...ugh so scared. But my skin keeps me from doing anything and it's painful. So I will pray I only get dry skin,lips, and eyes.

Share this post


Link to post
Share on other sites
Haha yeah, my derm was knew I went off bc before I even was thinking about accutane. So she said I could choose abstinence and a condom. So i did that! Tomorrow I am picking up my first dose! Im super scared, and idk what dosage she has me on, she said she'd range from 10mg to 30mg. I really dont want my eyesight or my hair or my bones to be messed up from this medication or develop Crohn's disease...ugh so scared. But my skin keeps me from doing anything and it's painful. So I will pray I only get dry skin,lips, and eyes.

Oh ok! 10 to 30 mg is pretty low. I took up to 80 mg every other day, 40 mg every day my 5th and 6th months, but wow, my skin was clearing up so quickly. It was a godsend. If you feel like anything suspicious is going on with your body because of the Accutane, consult your derm and adjust your dosage or just stop taking Accutane altogether.

Share this post


Link to post
Share on other sites
Haha yeah, my derm was knew I went off bc before I even was thinking about accutane. So she said I could choose abstinence and a condom. So i did that! Tomorrow I am picking up my first dose! Im super scared, and idk what dosage she has me on, she said she'd range from 10mg to 30mg. I really dont want my eyesight or my hair or my bones to be messed up from this medication or develop Crohn's disease...ugh so scared. But my skin keeps me from doing anything and it's painful. So I will pray I only get dry skin,lips, and eyes.

Oh ok! 10 to 30 mg is pretty low. I took up to 80 mg every other day, 40 mg every day my 5th and 6th months, but wow, my skin was clearing up so quickly. It was a godsend. If you feel like anything suspicious is going on with your body because of the Accutane, consult your derm and adjust your dosage or just stop taking Accutane altogether.

Yeah thats true, I think thats just the starting dose. But im pretty sure she said nowhere past 40mg..but idk. I weigh like 105-109lbs(i fluctuate a lot for some reason) so i think that might be enough? The reason Im on it is because I do not get cysts, however anytime I get a zit, I am left with a huge hyper pigmentation mark on my face. I still see all the acne I had from LAST YEAR! Its terrible. I cant wait to get rid of it so then I can finally treat the marks. Oh btw, my acne is moderate.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×